# SDR SWAA022821

- Difficulty date: December 1, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 55,979 hours, 25,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: BR9442
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT FWD ENTRY DOOR BROKEN.  REMOVED AND REPLACED EXIT SIGN PER MM.
